RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 2, Pages 172–182 (Mi mz98)  

Branched Coverings over $\mathbb C^2$ and the Jacobian Conjecture

G. V. Egorov

M. V. Lomonosov Moscow State University

Abstract: The class of branched coverings over $\mathbb C^2$ traditionally called exotic arouses interest because of its connection with the Jacobian conjecture. In this paper, we construct a series of examples of such coverings; in particular, methods of construction of coverings with arbitrarily many sheets, as well as with unknotted branch curves, are described. In addition, some topological characteristics of these coverings are computed, which allows us to answer some questions about a possible counterexample to the Jacobian conjecture.

DOI: https://doi.org/10.4213/mzm98

Full text: PDF file (209 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:2, 161–169

Bibliographic databases:

UDC: 514.7
Received: 22.12.2003

Citation: G. V. Egorov, “Branched Coverings over $\mathbb C^2$ and the Jacobian Conjecture”, Mat. Zametki, 76:2 (2004), 172–182; Math. Notes, 76:2 (2004), 161–169

Citation in format AMSBIB
\Bibitem{Ego04}
\by G.~V.~Egorov
\paper Branched Coverings over $\mathbb C^2$ and the Jacobian Conjecture
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 2
\pages 172--182
\mathnet{http://mi.mathnet.ru/mz98}
\crossref{https://doi.org/10.4213/mzm98}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2098989}
\zmath{https://zbmath.org/?q=an:1068.14017}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 2
\pages 161--169
\crossref{https://doi.org/10.1023/B:MATN.0000036754.34131.d8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000223760500019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-4043159097}


Linking options:
  • http://mi.mathnet.ru/eng/mz98
  • https://doi.org/10.4213/mzm98
  • http://mi.mathnet.ru/eng/mz/v76/i2/p172

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:206
    Full text:70
    References:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019